# SDR CA040303004

- Difficulty date: March 2, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,918 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Unbonded
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING A BROKEN CO-PILOT WINDSHIELD IT WAS NOTED CHAFFING ON THE WINDSHEILD FRAME.  INTERIOR TRIM THAT IS ATTACHED TO THE CENTER PILLAR HAD BECOME UNATTACHED AND FALLEN DOWN INTO CONTACT WITH THE WINDSHEILD PILLAR GUSSET.   MFG WAS IMMEDIATELY CONTACTED AND A REPAIR SCHEME FORWARDED TO ALLOW THE AIRCRAFT TO RETURN TO SERVICE.
